RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 53, Issue 6(324)  


Extrinsic geometry of parabolic and saddle multidimensional manifolds
A. A. Borisenko
3
Basic wavelet theory
I. Ya. Novikov, S. B. Stechkin
53
Controlled random sequences: methods of convex analysis and problems with functional constraints
A. B. Piunovskiy
129
Quantum coding theorems
A. S. Holevo
193
Vladimir Ivanovich Belyi (obituary)
V. V. Andrievskii, A. A. Gonchar, V. Ya. Gutlyanskii, V. K. Dzyadyk, A. A. Dovgoshey, N. P. Korneichuk, O. I. Kuznetsova, V. V. Maimeskul, F. G. Maksudov, S. M. Nikol'skii, I. V. Skrypnik, R. M. Trigub
231
Evgenii Mikhailovich Landis (obituary)
M. I. Vishik, M. L. Gerver, A. I. Ibragimov, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, A. A. Kosmodem'yanskii, A. D. Myshkis, O. A. Oleinik, E. G. Sitnikova
233

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The spectrum of the one-dimensional Ising chain
S. A. Pirogov
239
The Yang–Baxter transformation
V. M. Buchstaber
241
Ergodic properties of quantum quadratic stochastic processes defined on von Neumann algebras
N. N. Ganikhodzhaev, F. M. Mukhamedov
243
Towards a proof of the first fundamental theorem of financial mathematics
P. V. Gapeev
245
The Kac–Ward combinatorial method
N. P. Dolbilin, Yu. M. Zinoviev, M. A. Shtan'ko, M. I. Shtogrin
247
Some semilinear boundary-value problems for singular integro-differential equations
Yu. V. Egorov, Nguyen Minh Chuong
249
Semigroups with conditions on one-sided congruences
I. B. Kozhukhov
251
Fredholm systems of integral equations
P. A. Krutitskii
253
Necessary and sufficient conditions for convergence of conditional mathematical expectations relative to a $\sigma$-algebra
R. A. Lelekov
255
Hilbert series and their relations in algebras
D. I. Piontkovskii
257
The structure of the centralizers of Anosov diffeomorphisms of the torus
R. V. Plykin
259
A remark on the connection between linear order and measure and category
D. I. Saveliev
261
Flabby sheaves on presheaves of sets
E. E. Skurikhin
263
Periodic solutions of the Hamilton–Jacobi equation with a periodic forcing term
A. N. Sobolevskii
265
Asymptotics of Akhiezer polynomials and uniform convergence of Padé approximants for hyperelliptic functions
S. P. Suetin
267
On a fair price of an option of European type
O. V. Shataev
269
The reflexivity of Bianchi groups
O. V. Schwarzman
271

Mathematical Events
Vladimir Aleksandrovich Il'in (on his 70th birthday)
O. M. Belotserkovskii, S. V. Emel'yanov, S. K. Korovin, V. P. Maslov, E. I. Moiseev, S. M. Nikol'skii, O. A. Oleinik, Yu. S. Osipov, V. A. Sadovnichii, A. A. Samarskii
273
Bogolyubov Conference “Problems of Theoretical and Mathematical Physics”
278
III International Conference “Differential Equations and Their Applications”
E. V. Voskresenskii
279
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019